Alert archive / Nevada / Wind Advisories in 2011

Wind Advisory 42, NWS Elko, NV

November 2, 2011White Pine County, Nevada

NWS Elko, NV issued this wind advisory at Nov 2, 2011, 3:20 AM PDT for White Pine County, Nevada. It took effect at Nov 3, 2011, 11:00 AM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2011, 3:20 AM PDT (10:20 UTC)
In effect from
Nov 3, 2011, 11:00 AM PDT
Expired
Nov 4, 2011, 10:26 AM PDT
In force
23 hr
Issued by
NWS Elko, NV

County White Pine County, NV

The radar

The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 10.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2011-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2011-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2399 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WWUS75 KLKN 021020
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
320 AM PDT WED NOV 2 2011

...STRONG AND GUSTY WINDS EXPECTED THURSDAY...

.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL
NEVADA THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS
OF NORTHERN AND CENTRAL NEVADA.

NVZ013-035-030000-
/O.NEW.KLKN.WI.Y.0042.111103T1800Z-111104T0600Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
320 AM PDT WED NOV 2 2011

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY. 


* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: STRONGEST WINDS WILL OCCUR FROM LATE MORNING TO EARLY 
          EVENING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS
  TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE
  PRONE TO STRONG CROSSWINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

BOYD
5 follow-up statements
533 
WWUS75 KLKN 022119
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
219 PM PDT WED NOV 2 2011

...STRONG AND GUSTY WINDS EXPECTED THURSDAY INTO FRIDAY MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA
THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS OF
NORTHERN AND CENTRAL NEVADA.

NVZ013-035-031200-
/O.EXT.KLKN.WI.Y.0042.111103T1800Z-111104T1800Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
219 PM PDT WED NOV 2 2011

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THURSDAY TO 11 AM PDT
FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THURSDAY TO 11 AM
PDT FRIDAY. 

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL INCREASE BY MIDDAY ON THURSDAY...BEFORE
  PEAKING IN INTENSITY THURSDAY NIGHT.  

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS
  TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE
  PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
213 
WWUS75 KLKN 030923
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
223 AM PDT THU NOV 3 2011

...STRONG AND GUSTY WINDS EXPECTED THURSDAY INTO FRIDAY MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA
THURSDAY AND FRIDAY BRINGING STRONG GUSTY WINDS TO PORTIONS OF
NORTHERN AND CENTRAL NEVADA.

NVZ013-035-032130-
/O.CON.KLKN.WI.Y.0042.111103T1800Z-111104T1800Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
223 AM PDT THU NOV 3 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 AM PDT FRIDAY. 

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL INCREASE BY MIDDAY ON THURSDAY...BEFORE 
  PEAKING IN INTENSITY THURSDAY NIGHT.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND FARM VEHICLES. HIGHWAYS
  TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE
  PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
821 
WWUS75 KLKN 032123
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
223 PM PDT THU NOV 3 2011

...STRONG AND GUSTY WINDS EXPECTED TONIGHT INTO FRIDAY MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA
TONIGHT THROUGH FRIDAY MORNING...BRINGING STRONG GUSTY WINDS TO
PORTIONS OF CENTRAL NEVADA.

NVZ013-035-041200-
/O.CON.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
223 PM PDT THU NOV 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL REMAIN STRONG THROUGH THE NIGHT...BEFORE
  PEAKING IN INTENSITY EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS
  TRENDING EAST TO WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE
  PRONE TO STRONG CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
965 
WWUS75 KLKN 040946
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
246 AM PDT FRI NOV 4 2011

...STRONG AND GUSTY WINDS EXPECTED THROUGH THIS MORNING...

.A POTENT COLD FRONT WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA
FRIDAY...BRINGING STRONG GUSTY WINDS TO PORTIONS OF CENTRAL
NEVADA THROUGH THE MORNING HOURS.

NVZ013-035-041800-
/O.CON.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
246 AM PDT FRI NOV 4 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL REMAIN STRONG THROUGH THE NIGHT...BEFORE 
  PEAKING IN INTENSITY EARLY FRIDAY MORNING.

* LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... 
  CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS TRENDING EAST TO
  WEST SUCH AS U.S. HIGHWAYS 6 AND 50 WILL BE PRONE TO STRONG
  CROSSWINDS...ESPECIALLY ACROSS MOUNTAIN PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN
EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
271 
WWUS75 KLKN 041726
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1026 AM PDT FRI NOV 4 2011

NVZ013-035-041830-
/O.CAN.KLKN.WI.Y.0042.000000T0000Z-111104T1800Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
1026 AM PDT FRI NOV 4 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED ACROSS MUCH OF THE AREA THIS MORNING. AS A
RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS OF
15 TO 25 MPH WILL SWITCH TO THE WEST TO NORTHWEST LATE THIS
MORNING AND AFTERNOON AS THE COLD FRONT PUSHES ACROSS THE AREA.

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Nov 1, 6:50 PM PDT, 8 hours 30 minutes earlier.

Area forecast discussion, Nov 1, 6:50 PM PDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
650 PM PDT TUE NOV 1 2011

.SYNOPSIS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. HIGH PRESSURE WILL
BRING SUNNY SKIES ON WEDNESDAY. AN APPROACHING STORM SYSTEM WILL
BRING INCREASING CLOUDS AND WINDS TO THE AREA ON THURSDAY. THIS
STORM WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY FOR SNOW
SHOWERS. ANOTHER COLD STORM SYSTEM WILL MOVE INTO THE AREA ON
SUNDAY.

&&

.UPDATE...THE WIND ADVISORY FOR THE REMAINDER OF TONIGHT HAS BEEN
CANCELLED. WINDS HAVE SLACKED OFF OVER NORTHERN AND CENTRAL
NEVADA THIS EVENING AS FRONTAL BOUNDARY CONTINUES TO PUSH
EASTWARD. RIDGING WILL CONTINUE TO MOVE INTO THE REGION ON
WEDNESDAY. MODELS CONTINUE TO PROJECT A TIGHT GRADIENT WITH THE
NEXT SYSTEM...NEXT WIND EVENT IS EXPECTED THURSDAY.

&&

.PREV DISCUSSION... /ISSUED AT 323 PM /

SYNOPSIS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT. HIGH PRESSURE WILL
BRING SUNNY SKIES ON WEDNESDAY. AN APPROACHING STORM SYSTEM WILL
BRING INCREASING CLOUDS AND WINDS TO THE AREA ON THURSDAY. THIS
STORM WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY FOR SNOW
SHOWERS. ANOTHER COLD STORM SYSTEM WILL MOVE INTO THE AREA ON
SUNDAY.

SHORT TERM...TONIGHT THROUGH FRIDAY. UPPER RIDGE BUILDING INTO
THE REGION. CLEAR SKIES AND LIGHT WINDS ALONG WITH A DRY AIRMASS
WILL ALLOW TEMPS TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT.
SUNNY SKIES ARE ON TAP FOR WEDNESDAY AS UPPER RIDGE CRESTS OVER
THE AREA. UPPER TROUGH WILL BE APPROACHING THE REGION FROM THE
NORTHWEST ON THURSDAY. THIS WILL BRING INCREASING CLOUDS ALONG
WITH BREEZY TO WINDY CONDITIONS. MODELS ARE TAKING MORE OF THE
ENERGY WITH THIS SYSTEM SOUTH THROUGH CALIFORNIA SO HAVE SLOWED
DOWN ITS EASTWARD PROGRESSION COMPARED TO PREVIOUS RUNS. RAIN AND
SNOW WILL SPREAD INTO WESTERN NEVADA THURSDAY NIGHT PUSHING INTO
EASTERN NEVADA TOWARDS FRIDAY MORNING. TROUGH WILL MOVE ACROSS
NEVADA ON FRIDAY FOR A COLD DAY WITH SCATTERED TO NUMEROUS SNOW
SHOWERS. NOT EXPECTING A LOT OF SNOW WITH THIS SYSTEM WITH AMOUNTS
MOSTLY IN THE 1 TO 2 INCH RANGE IN THE VALLEYS.

LONG TERM...FRIDAY NIGHT THROUGH NEXT TUESDAY.  PATTERN CHANGE TO
AN ACTIVE PROGRESSIVE 500MB FLOW FOR THE GREAT BASIN...WITH A RETURN
TO WINTER LIKE WEATHER. FORECAST CONFIDENCE IS ABOVE AVG WITH THE
BROAD 500MB PATTERN...BUT SMALL DIFFERENCES IN THE DEPTH OF
INDIVIDUAL SHORTWAVES COULD HAVE A LARGE IMPACT ON THE SENSIBLE WX.
PRECIP WILL RUN ABOVE AVG...WITH TEMPS WELL BELOW AVG.

FRIDAY NIGHT THE SURFACE COLD FRONT WILL HAVE PUSHED THROUGH THE
ENTIRE REGION WITH THE EC/NAM NOW SHOWING A CLOSED 500MB LOW OVER
NORTHWESTERN NV. IN ADDITION ALL MODELS HAVE SLOWED THE FORWARD
PROGRESSION OF THE TROUGH AXIS OVER THE GREAT BASIN AS THE 500MB
CIRCULATION BEGINS TO TILT NEGATIVE. ECWMF IS NOW LINGERING DEEP
7-500MB MOISTURE OVER ELKO COUNTY THROUGH FRIDAY NIGHT. THIS COULD
CONTINUE OROGRAPHIC NW UPSLOPE SNOW THROUGH THE NIGHT. NOT SOLD
YET...BUT CREPT POPS UP A LITTLE OVER EASTERN NV FOR THIS PACKAGE.
ON SATURDAY COLD AIRMASS IN PLACE OF THE DEPARTING LOW WITH WEAK
FLAT RIDGING ALOFT. HIGHS WILL STRUGGLE TO REACH 40 DEGREES WITH
700MB TEMPS AROUND -12C. THERE WILL BE PARTIAL CLEARING ON
SATURDAY...BEFORE HIGH AND MID LEVEL MOISTURE QUICKLY STREAM BACK
IN ON SATURDAY NIGHT.

BY SUNDAY THE SECOND PACIFIC NW 500MB SHORTWAVE QUICKLY PUSHES INTO
THE REGION...BUT GUIDANCE CONTINUES TO SPLIT THE TROUGH WITH THE
MAIN 500MB VORT MAX TRACKING WEST OFF THE CALI COAST...BEFORE
SWINGING THROUGH SOUTHERN NV. THIS WILL LIMIT THE AMOUNT OF SNOW
WITH THIS SYSTEM...BUT THE POSSIBILITY EXISTS FOR ISENTROPIC
FORCING...ESPECIALLY ACROSS NORTHERN NV ON SUNDAY AFTERNOON WHICH
COULD LEAD TO LIGHT SNOWFALL. MONDAY INTO TUESDAY NORTHWEST FLOW AND
WEAK RIDGING EXPECTED OVER THE GREAT BASIN...WITH SCATTERED SNOW
SHOWERS ACROSS THE MOUNTAINS OF NORTHERN NV AND CONTINUED BELOW AVG
READINGS...WITH HIGHS POSSIBLE REACHING BACK INTO THE MID-40S.

AVIATION...VFR CONDITIONS OVER THE NEXT 24HRS WITH HIGH PRESSURE IN
CONTROL.  THE STRONG NW WINDS WILL DECREASE THIS EVENING SHORTLY
AFTER SUNSET WITH LIGHT AND VARIABLE WINDS EXPECTED ON WEDNESDAY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

97/97
Hazardous weather outlook, Nov 1, 6:54 PM PDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
654 PM PDT TUE NOV 1 2011

NVZ013-030>037-020800-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
654 PM PDT TUE NOV 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

EXPECTING CLEAR SKIES WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE
SINGLE DIGITS AND TEENS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A NEW LOW PRESSURE SYSTEM WILL PUSH ACROSS THE AREA THURSDAY
NIGHT AND FRIDAY FOR A CHANCE OF SNOW SHOWERS WITH ACCUMULATIONS
OF 1 TO 2 INCHES POSSIBLE. STRONG WINDS POSSIBLE WITH THIS SYSTEM.
A SECOND BUT WEAKER SYSTEM ON SUNDAY WILL CONTINUE TO BRING COLD
WEATHER ALONG WITH A CHANCE OF SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

Nearby

Wind Advisories in Nevada, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.